RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 2, Pages 289–291 (Mi dan45141)  

MATHEMATICS

Invariance theorems for a system of random linear equations over an arbitrary finite ring

A. A. Levitskaya

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (347 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 21.09.1981

Citation: A. A. Levitskaya, “Invariance theorems for a system of random linear equations over an arbitrary finite ring”, Dokl. Akad. Nauk SSSR, 263:2 (1982), 289–291

Citation in format AMSBIB
\Bibitem{Lev82}
\by A.~A.~Levitskaya
\paper Invariance theorems for a system of random linear equations over an arbitrary finite ring
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 2
\pages 289--291
\mathnet{http://mi.mathnet.ru/dan45141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0650154}
\zmath{https://zbmath.org/?q=an:0513.15001}


Linking options:
  • http://mi.mathnet.ru/eng/dan45141
  • http://mi.mathnet.ru/eng/dan/v263/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020